# SDR SWAA2016090755578

- Difficulty date: September 1, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 63,456 hours, 49,827 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C2817830
- Condition: Delaminated
- Location: Right Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR INNER DOOR DELAMINATED.    REPAIRED THE MLG DOOR IAW AMM.
